zbMATH — the first resource for mathematics

Non-negative matrices: The open Leontief model. (English) Zbl 0409.90027

91B66 Multisectoral models in economics
15A99 Basic linear algebra
Full Text: DOI
[1] Allen, R.G.D., Mathematical economics, (1965), Macmillan London · Zbl 0111.17003
[2] A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Academic, New York, to appear. · Zbl 0815.15016
[3] Debreu, G.; Herstein, I.N., Nonnegative square matrices, Econometrica, 21, 567-607, (1953) · Zbl 0051.00901
[4] Morishima, M., Equilibrium, stability, and growth, (1964), Clarendon Oxford · Zbl 0117.15406
[5] Seneta, E., Nonnegative matrices, (1973), Allen and Unwin London · Zbl 0278.15011
[6] Takayama, A., Mathematical economics, (1974), Dryden · Zbl 0313.90008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.